# SDR ASOA2012082102086

- Difficulty date: July 30, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 20,264 hours, 14,048 cycles
- Engine: Ge CF348C1
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT FLOOR PANEL CRACKED RT SIDE FS 193.00, WL 79.50.  REPLACED IAW EC/TC REO 670-53-11-509.
